Since Norco, an opiate, is made up of Hydrocodone and Acetaminophen, each can lead to a drug overdose. Acetaminophen overdoses include the following signs: loss of appetite nausea, vomiting, stomach pain, sweating, confusion and/or weakness. As the overdose proceeds onward, symptoms increase and can include the following: pain in the upper stomach region, dark urine, yellowing of skin or yellowing in the whites of your client’s eyes.
I am not certain about you, but I have witnessed clients that are od’ing on Norco and showing that fact by being extremely drowsy to the point of not remembering anything that we have done together, talking gibberish and barely being able to move about. Other overdose symptoms include: pinpoint pupils, cold and clammy skin, muscle weakness, fainting, weak pulse, slow heart rate, blue lips, shallow or no breathing and in the severest of cases, a coma.
It is your responsibility to ensure these symptoms do not exist. If you want to prove that you believe that With Age Comes Respect, you have to be ultimately aware and ready to step in at a moment’s notice! This is ultimately important and can literally save your client’s life!
Norco is dangerous. You must know this and be ready to do everything possible to help your clients!